MathSciNet Relay Station
MathSciNet bibliographic data
MR1139475 (93g:13015) 13E10 (13C15)
Cowsik, R. C. A short note on the Schur-Jacobson theorem. Proc. Amer. Math. Soc. 118 (1993), no. 2, 675–676.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement